Wallman spaces and compactifications
Fundamenta Mathematicae, Tome 61 (1967) no. 3, pp. 295-304
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_61_3_295_304,
author = {E. Steiner},
title = {Wallman spaces and compactifications},
journal = {Fundamenta Mathematicae},
pages = {295--304},
year = {1967},
volume = {61},
number = {3},
doi = {10.4064/fm-61-3-295-304},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-61-3-295-304/}
}
E. Steiner. Wallman spaces and compactifications. Fundamenta Mathematicae, Tome 61 (1967) no. 3, pp. 295-304. doi: 10.4064/fm-61-3-295-304
Cité par Sources :